# SDR CHQA200700061

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 12,147 hours, 9,810 cycles
- Engine: Allsn AE3007A
- Engine time: 16,076 hours, 13,220 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE TO ATL - DURING CRUISE FROM CLE TO ATL, THE FUEL QUANTITY INDICATION ON THE LEFT TANK WENT FROM ROUGHLY 2200LBS TO AMBER DASHES, AND THE TOTAL QUANTITY DID THE SAME, WITH ASSOCIATED TRIPLE CHIME AND THE EICAS MESSAGE "FUEL 1 LO LEVEL".   FOLLOWING THE QRH, A FUEL CROSS FEED WAS INITIATED.  SHORTLY AFTER THIS WAS DONE, THE MESSAGE WENT AWAY AND THE INDICATION FOR THE LEFT TANK CAME BACK TO 2000 LBS.  AT THAT TIME THE CREW WAS ATTEMPTING TO CONTACT DISPATCH THROUGH ATL RADIO TO INFORM THEM OF THE SITUATION AND TALK TO MAINTENANCE CONTROL.  WHILE ATTEMPTING TO CONTACT DISPATCH THE FUEL INDICATION WENT TO "0" FOR THE NR 1 TANK WITH A RED BOX AND THE TOTAL FUEL QUANTITY WENT TO RED, SHOWING ONLY WHAT WAS IN THE RIGHT TANK.  AFTER CONTACTING DISPATCH, IT WAS DECIDED TO DIVERT TO GSP.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TURNED OVER TO MAINTENANCE.  MAINTENANCE THEN CHECKED THE FUEL QUANTITY WITH THE DRIP STICKS AND IT WAS DISCOVERED THAT THE LEFT TANK WAS NEAR EMPTY.  THE LEFT FUEL QUANTITY INDICATION WAS PLACED ON MEL AND THE FUEL TANKS WERE THEN OVERWING REFUELED.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
